Vol. 98, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Ritt schemes and torsion theory

Alexandru Buium

Vol. 98 (1982), No. 2, 281–293
Abstract

There is a natural way to associate a torsion theory to any differential ring. Using this tool, one may prove that there is a duality between the category of reduced affine Ritt schemes and a full subcategory of the category of Ritt algebras. As a consequence, a brief investigation is made concerning morphisms of differential finite type and a differential version of Chevalley’s constructibility theorem is proved for such morphisms.

Mathematical Subject Classification 2000
Primary: 13N05
Secondary: 13D30, 14A15
Milestones
Received: 3 April 1980
Revised: 9 December 1980
Published: 1 February 1982
Authors
Alexandru Buium